Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6387
Title: Some properties of limit sets in convergence structures
Su alcune proprietà degli insiemi-limite nelle strutture di convergenza
Authors: Trombetta, Maurizio
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maurizio Trombetta, "Su alcune proprietà degli insiemi-limite nelle strutture di convergenza", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 119-128.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: 
Vengono qui studiate alcune proprietà riguardanti taluni insiemi-limite nelle strutture di convergenza. In particolare, si dà una condizione sufficiente affinché una struttura di con¬vergenza, in cui ogni successione ha un numero finito di limiti, sia topologica.

Some properties concerning different limit-sets are here studied. In particular, we give a sufficient condition so that a convergence structure, in which every sequence has a finite number of limits, is topological.
URI: http://hdl.handle.net/10077/6387
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:
File Description SizeFormat
TrombettaRendMat16.pdf880.13 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

436
checked on May 28, 2019

Download(s)

228
checked on May 28, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.